Results 21 to 30 of about 76,688 (68)

Non-Discrete Complex Hyperbolic Triangle Groups of Type (m,m,infinity) [PDF]

open access: yesBulletin of the LMS 43 (2011), 359-363, 2010
In this note we prove that a complex hyperbolic triangle group of type (m,m,infinity), i.e. a group of isometries of the complex hyperbolic plane, generated by complex reflections in three complex geodesics meeting at angles Pi/m, Pi/m and 0, is not discrete if the product of the three generators is regular elliptic.
arxiv   +1 more source

Tamed symplectic structures on compact solvmanifolds of completely solvable type [PDF]

open access: yes, 2015
A compact solvmanifold of completely solvable type, i.e. a compact quotient of a completely solvable Lie group by a lattice, has a K\"ahler structure if and only if it is a complex torus.
Fino, Anna, Kasuya, Hisashi
core  

CM Stability And The Generalized Futaki Invariant II [PDF]

open access: yes, 2008
The Mabuchi K-energy map is exhibited as a singular metric on the refined CM polarization of any equivariant family $\mathbf{X}\overset{p}{\to} S$. Consequently we show that the generalized Futaki invariant is the leading term in the asymptotics of the ...
Paul, Sean Timothy, Tian, Gang
core   +3 more sources

Anti-self-dual metrics on Lie groups [PDF]

open access: yesarXiv, 2001
The aim of the paper is to determine left-invariant,anti-self-dual, non conformally flat, Riemannian metrics on four-dimensional Lie groups.
arxiv  

Real hypersurfaces with constant principal curvatures in complex hyperbolic spaces [PDF]

open access: yesarXiv, 2005
We classify all real hypersurfaces with three distinct constant principal curvatures in complex hyperbolic spaces of dimension greater than two.
arxiv  

On a result of Gelfand, Kapranov, and Zelevinsky [PDF]

open access: yesarXiv, 2008
In this paper I give new elementary proofs of basic results of Gelfand, Kapranov and Zelevinskywhich express discriminants and resultants in terms of determinants of direct images of Cayley-Koszul complexes of sheaves.
arxiv  

Remark on the Calabi flow with bounded curvature [PDF]

open access: yesarXiv, 2012
In this short note we prove that if the curvature tensor is uniformly bounded along the Calabi flow and the Mabuchi energy is proper, then the flow converges to a constant scalar curvature metric.
arxiv  

The $2$-nd Hessian type equation on almost Hermitian manifolds [PDF]

open access: yesarXiv, 2017
In this paper, we derive the second order estimate to the $2$-nd Hessian type equation on a compact almost Hermitian manifold.
arxiv  

H-functional and Matsushima type decomposition theorem

open access: yes, 2019
The H-functional characterizes K\"ahler-Ricci solitons as its critical points, and also plays an important role of the existence problem for K\"ahler-Einstein metrics. In this paper we prove the Hessian formula for the H-functional at its critical points,
Nakamura, Satoshi
core  

Twistor spaces of non-flat Bochner-Kähler manifolds [PDF]

open access: yesarXiv, 1996
For the twistor spaces of the Bochner-K\"ahler manifold $M = H^l \times P^n$, systems of holomorphic coordinates are constructed. As an application of them, an explicit description of the moduli space of relative deformations of fibers of $M$'s twistor space is given.
arxiv  

Home - About - Disclaimer - Privacy